Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

I was on Accutane all of last year and it completely cleared up my skin. My medication was over around August of last year and my skin has gotten gradually worse since then. Now it's back to what it was before Accutane or perhaps even worse. I don't know what to do about my skin but I'm freaking out because I feel like whatever I do it doesn't affect my acne one bit. I'm frustrated and pissed off to tell you the truth. Not only is it my face, which is covered in spots that are red and bumpy, but my acne on my back is coming back too. I'm about to cry because I just can't handle it. I tried Proactiv for about a month but it did nothing and now I'm on Cliniques 3-step for acne. No results, no nothing. If anyone has any suggestions or advice, PLEASE share with me because I am about to pull my face off.

Share this post


Link to post
Share on other sites
Guest Sincerely Me

A lot of people who were on Accutane with no results take it again. How severe was your acne before taking Accutane? If it was severe or moderate but close to severe, you may need a second course to take care of it.

Share this post


Link to post
Share on other sites

Do you want to go back on the Accutane? If not, then we can help you start a regimen. I've heard their are some nasty side effects from Accutane not to mention the health hazzards from using it. At this point you need to decide if you want to go back to the derm and try it their way or try something new.

A small bit of advice: I got rid of my acne on my chest and back by using an antibacterial soap like Dial. I used the Dial White. I've also read about people using Head and Shoulders Shampoo on their body but I havent tried this so I am only repeating what I read. You might want to check on the board for Body Acne and see what they are saying over there.

Let us know what you decide and if you need help with starting a regimen. I personally have been very successful with the regimen and would recommend it to anyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×